zbMATH — the first resource for mathematics

General convergence results for stochastic approximations via weak convergence theory. (English) Zbl 0369.62097

62L20 Stochastic approximation
62E20 Asymptotic distribution theory in statistics
Full Text: DOI
[1] Billingsley, P, Convergence of probability measures, (1968), Wiley New York · Zbl 0172.21201
[2] Blum, J, Multidimensional stochastic approximation methods, Ann. math. statist., 25, 734-744, (1954) · Zbl 0056.38305
[3] Driml, M; Nedoma, J, Stochastic approximation for continuous random processes, () · Zbl 0098.32202
[4] Fabian, V, Stochastic approximation of constained minima, (), 277-289
[5] Fabian, V, Stochastic approximation, () · Zbl 0127.10206
[6] Kiefer, J; Wolfowitz, J, Stochastic estimation of the maximum of a regression function, Ann. math. statist., 23, 462-466, (1952) · Zbl 0049.36601
[7] Kushner, H.J, Stochastic approximation algorithms for constrained optimization problems, Ann. statist., 2, 713-723, (1974) · Zbl 0296.62077
[8] Kushner, H.J; Sanvicente, E, Stochastic approximation for constrained systems with observation noise on the systems and constraints, Automatica, 11, 375-380, (1975) · Zbl 0309.93045
[9] Kushner, H.J; Kelmanson, M.L, Stochastic approximation algorithms of the multiplier type for the sequential Monte Carlo optimization of stochastic systems, SIAM J. control, 14, 827-842, (1976) · Zbl 0362.93036
[10] LaSalle, J.P; Lefschetz, S, Stability by Liapunov’s direct method, (1961), Academic Press New York
[11] Lindvall, T, Weak convergence of probability measures and random functions in the function space D[0, ∞), J. appl. probability, 10, 109-121, (1973) · Zbl 0258.60008
[12] Ljung, L, Convergence of recursive stochastic algorithms, () · Zbl 0499.93060
[13] Ljung, L; Soderstrom, T; Gustavsson, I, Counterexamples to general convergence of a commonly used recursive identification method, IEEE trans. automatic control, AC-20, 643-652, (1975) · Zbl 0316.93034
[14] Sakrison, D.J, A continuous kiefer-wolfowitz procedure for random process, Ann. math. statist., 35, 590-599, (1964) · Zbl 0131.35905
[15] Schmetterer, L, Stochastic approximation, (), 587-608
[16] Wasan, M.T, Stochastic approximation, (1969), Cambridge Univ. Press London/ New York · Zbl 0293.62026
[17] Kushner, H.J, Rates of convergence for sequential Monte Carlo optimization methods, SIAM J. control, (Nov. 1977)
[18] \scH. J. Kushner and D. Clark, “Stochastic Approximation for Constrained and Unconstrained Optimization Problems,” in Springer Verlag Series on Lecture Notes in Applied Math., to appear. · Zbl 0449.90076
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.